# SDR HNAA2014111000312

- Difficulty date: November 10, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 63,912 hours, 71,373 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Cover
- Condition: Burned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN COCKPIT.  INSPECTED AND FOUND CLOTH COVER OF OBSERVERS HEADREST STOWAGE TOUCHING DOME LIGHT.  REPOSITION COVER AS REQUIRED.  NO HIDDEN DAMAGE FOUND.  OK FOR SERVICE.
